# SDR CA110211004

- Difficulty date: February 9, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 33,826 hours
- Engine: Ge CF343A1
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Condition: Burned
- Location: Cabin Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DEFECT-968113,  ACRID ODOR IN CABIN. ELECTRICAL ODOR SEEMS TO BE COMING FROM F/A PANEL. CREW ADVISES THEY ARE RETURNING TO STATION AND WILL BE LANDING OVERWEIGHT.  LANDING 48730LBS.  TOUCHDOWN RATE 150 FPM.  IAW ABOVE NOTED PARAMETERS FOR DESCENT SPEED AND LANDING WEIGHT, NO OVERWEIGHT LANDING INSPECTION IS REQUIRED IAW LIMITS LISTED IN AMM CH 05-51-01, PG 601, TASK 05-51-01-210-801.  FOUND SIDEWALL LIGHT HOLDER BURNED AT ROW 4CD.  REPLACED CABIN DUAL SIDEWALL ASSY AT ROW 4CD - OPS TEST SERVICEABLE. PN BC1-0065-003.
